Numéro
J. Phys. Radium
Volume 4, Numéro 1, janvier 1923
Page(s) 43 - 48
DOI https://doi.org/10.1051/jphysrad:019230040104300
J. Phys. Radium 4, 43-48 (1923)
DOI: 10.1051/jphysrad:019230040104300

Les points singuliers de l'univers d'Einstein

Marcel Brillouin

Without abstract


PACS
0420D - Singularities and cosmic censorship.

Key words
Multidimensional model -- Boundary conditions -- Singularity -- Universe

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.

Première page de l'article